# SDR SWAA2013011111360

- Difficulty date: January 7, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 20,452 hours, 9,175 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: 5673720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD STRUT FAIRING ACCESS PANELS 431AZ AND 431AR HAVE CRACKED SEALS.  REMOVED AND REPLACED SEAL AT LT FWD STRUT FAIRING ACCESS PANELS 431AL AND 431AR IAW B737 AMM 51-40-02.
